Missed 3 days of medication


Q: I'm 27 yrs old, and I missed 3 days of my medication, norvasc 5mg, now my blood pressure is high again. Hanging around 160/105. When i got my medication started again I went through a couple days of the initial side affects as well, headache, dizziness, and shortness of breath. It has been over a week since I'm back on it and my BP hasn't budged, only in-between morning exercise and morning bedtime (I work night shift). How long until my BP gets back to normal? I have a physical for a new job and a colleague's offer for this position was rescinded for his untreated high BP.


A:   Thank you for your question. Study therapeutic blood concentrations of Amlodipine (Norvasc) are likely achieved after about 7 days of consecutive administration. After about a week, your blood pressure should decrease and remain steady for about 24hrs until you take your next dose.

Thank you for choosing askthedoctor.com

Related Q&A

Q: Hi...I amm 37 male...was detected with Vitamin D Deficiency Level is only 8.....Doc gave me DV 60k once a week for tw...

Q: I need my MRI results to be looked at, do i have MS is it possible?

Q: My wife is 52 and generally healthy. She recently became confused at a Walmart and could not figure out how to get to...

Q: Hyperextended my knee two days ago and have been in pain. Knee locked up on me last night when trying to stand up fro...

Q: I have idiopathic cranial hypertension and I have a trip planned for Cusco and Machu Picchu. Is it dangerous to go to...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon